# SDR TRBA20120604001

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,838 hours, 31,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP IN GALLEY AREA. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLOOR LIGHT STRIP END CAP IN GALLEY AREA IAW JIC 25-28-21 RAI 10000.  THE ACFT WAS RETURNED TO SERVICE.
